# SDR SWAA2015042038703

- Difficulty date: April 14, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N704SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27838
- Aircraft time: 61,010 hours, 37,101 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE FLAP OUT OF ADJUSTMENT.  READJUSTED SLIDE IAW MT.
